MAUDE Adverse Event Report: OSCOR INC. ADELANTE PEEL-AWAY INTRODUCER SET; INTRODUCER, CATHETER

OSCOR INC. ADELANTE PEEL-AWAY INTRODUCER SET; INTRODUCER, CATHETER
Model Number AP07016B5
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was provided for analysis.The procedure was completed successfully and no adverse event with the patient.The customer stated that after the lead reached the right atrium, an attempt was made to peel the sheath away, but the sheath shaft part was torn halfway through the attempt.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.No product was returned to oscor inc.For evaluation; however, a complaint notification was provided.Without the return of the actual device in question for evaluation, oscor inc.Is unable to determine the exact cause for this incident.At this time, it is not possible to assign a definitive root cause for the event as reported.The complaint is non-verifiable as the product was not returned for evaluation.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
Summary: difficulty in peeling away the sheath.The customer reported for a new pacemaker implantation, a lead was inserted after the sheath in question was inserted.After the lead reached the right atrium, an attempt was made to peel the sheath away, but the sheath shaft part was torn halfway through the attempt.The sheath was then removed by holding the torn part with forceps.The lead remained in the right atrium, and the procedure was continued and completed without any problems.No health damage was reported.This event is not reportable to pmda.(b)(6) 2024: the customer stated there was no harm to the patient.Patient information provided; initial (b)(6), 72-year-old male.There was no medical or surgical intervention and no procedure delay.

Brand Name
ADELANTE PEEL-AWAY INTRODUCER SET
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor 34683
Manufacturer Contact
daniel naut
4875 palm harbor blvd.
palm harbor 34683
7279372511
MDR Report Key19505155
Report Number1035166-2024-00064
Device Sequence Number3982658
Product Code DYB
UDI-Device Identifier10885672100022
UDI-Public10885672100022
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K073100
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2025
Device Model NumberAP07016B5
Device Catalogue NumberAP07016B5
Device Lot NumberDP-13357
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2024
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale